# SDR GTIA020729

- Difficulty date: June 30, 2002
- Submitted: August 29, 2002
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 4034241972
- Part serial: 87081376
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 3,819 hours, 1,643 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

LGA - FLT 706 - WITH DFGC SELECTED TO POSITION 2 WHEN MACH VERTICAL SPEED SELECTED WILL NOT ENGAGE MACH BUT REMAINS IN IAS WHEN DFGC NR 1 SELECTED WORKS FINE.  REMOVED AND REPLACED DFGC PER MD80 MM 22-01-01, SYSTEM OPS CHECK GOOD.  (M)
